Positive solutions of integro-differential equations with unbounded delay

I. Győri, G. Ladas

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

We obtain necessary and sufficient conditions for the existence of a solution of the linear integro-differential equation which is positive for t > 0. We also obtain conditions for the oscillation of all solutions of the Volterra-type integrodifferential equation of population dynamics.

Original languageEnglish
Pages (from-to)377-390
Number of pages14
JournalJournal of Integral Equations and Applications
Volume4
Issue number3
DOIs
Publication statusPublished - 1992

Fingerprint

Unbounded Delay
Integrodifferential equations
Integro-differential Equation
Positive Solution
Population dynamics
Volterra
Population Dynamics
Linear equation
Oscillation
Necessary Conditions
Sufficient Conditions

ASJC Scopus subject areas

  • Numerical Analysis
  • Applied Mathematics

Cite this

Positive solutions of integro-differential equations with unbounded delay. / Győri, I.; Ladas, G.

In: Journal of Integral Equations and Applications, Vol. 4, No. 3, 1992, p. 377-390.

Research output: Contribution to journalArticle

@article{91a3b48289b14b19828107b5eb09e8cf,
title = "Positive solutions of integro-differential equations with unbounded delay",
abstract = "We obtain necessary and sufficient conditions for the existence of a solution of the linear integro-differential equation which is positive for t > 0. We also obtain conditions for the oscillation of all solutions of the Volterra-type integrodifferential equation of population dynamics.",
author = "I. Győri and G. Ladas",
year = "1992",
doi = "10.1216/jiea/1181075698",
language = "English",
volume = "4",
pages = "377--390",
journal = "Journal of Integral Equations and Applications",
issn = "0897-3962",
publisher = "Rocky Mountain Mathematics Consortium",
number = "3",

}

TY - JOUR

T1 - Positive solutions of integro-differential equations with unbounded delay

AU - Győri, I.

AU - Ladas, G.

PY - 1992

Y1 - 1992

N2 - We obtain necessary and sufficient conditions for the existence of a solution of the linear integro-differential equation which is positive for t > 0. We also obtain conditions for the oscillation of all solutions of the Volterra-type integrodifferential equation of population dynamics.

AB - We obtain necessary and sufficient conditions for the existence of a solution of the linear integro-differential equation which is positive for t > 0. We also obtain conditions for the oscillation of all solutions of the Volterra-type integrodifferential equation of population dynamics.

UR - http://www.scopus.com/inward/record.url?scp=0001217799&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001217799&partnerID=8YFLogxK

U2 - 10.1216/jiea/1181075698

DO - 10.1216/jiea/1181075698

M3 - Article

AN - SCOPUS:0001217799

VL - 4

SP - 377

EP - 390

JO - Journal of Integral Equations and Applications

JF - Journal of Integral Equations and Applications

SN - 0897-3962

IS - 3

ER -